# SDR ASAA2017080321540

- Difficulty date: August 3, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 17,394 hours, 5,726 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 9472
- Condition: Failed
- Location: Nr 1 Bleed Sys
- Part time: 34,773 hours, 12,362 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT & LEFT BLEED DUCT PRESSURES SPLIT BY GREATER THAN 20 PSI IN CRUISE. RIGHT = 44 LEFT = 22 AT FL 340/ .79M, ENGINE BLEEDS ON, APU BLEED OFF, TAI OFF, PACKS AUTO. ACFT GROUNDED. PERFORMED BLEED SYSTEM HEALTH CHECK IAW TC NG-36WC-00001. FOUND BLEED AIR REGULATOR AND PRECOOLER CONTROL VALVE BAD.  REPLACED BLEED AIR REGULATOR IAW AMM 36-11-03.  REPLACED PRECOOLER CONTROL VALVE IAW AMM 36-12-02.  ACCOMPLISHED ENGINE BLEED CROSSOVER OPS TEST WITH NO PRESSURE SPLIT NOTED IAW AMM 36-11-00-710-801.
